Access count of this item: 73

Files in This Item:
File Description SizeFormat 
0321-2.pdf1.26 MBAdobe PDFView/Open
Title: 保型函数の微分方程式 (幾何学における大域的解析学)
Authors: 寺西, 鎮男  KAKEN_name
Author's alias: TERANISHI, YASUO
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 34
End page: 59
URI: http://hdl.handle.net/2433/104019
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.